I'm 19 and on day four of withdrawing from Hydrocodone and oxycontin. Ever since the first 2 times I went through the **** (gone through it maybe 2 or three more times) since then, the symptoms seem much less intense, shorter and more bearable. Probably due to my keeping it to smaller doses. On the second day, I felt good and worked out, no problems, thought I was getting better quick. Third day, still good. Now today on the fourth day, I'm getting diarrhea really for the first time of the withdrawal. It must be because I stopped taking 2-4 lomotil a day to control it. It must be. You know thinking back, I remember a time awhile ago where 7 days after I was still having stomach issues and I was using lomotil. I take the lomotil because Imodium really doesn't work that well for me. What do you think I should do? Drop the Lomotil immediately and just deal with the Imodium?
I think you will have it only a few days....I didn't use anything for it, because I think it cleaned out my system. I drank a lot of water, and ate a whole lot of fruit...especially bananas( for the potassium and other minerals)....keep on going. I am on day 12. Love to you Jerri
is lomotil a small dose of demerol? whats the comparison? im also an opioid addict tryn to get clean. The withdrawls are really bad! been on them 20+ pills a day 4- 10 years. could the lomotil help ease my withdrawal pains?
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.